MAUDE Adverse Event Report: THE DAAVLIN DISTRIBUTING CO. PHOTHERA 600; P600-3D

THE DAAVLIN DISTRIBUTING CO. PHOTHERA 600; P600-3D
Model Number P600-3D
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient's settings were not successfully saved with the changed min on of 10, and on the first treatment (nominally 200mj front and back), the device delivered light for 1:02 and 1:56.Patient had significant erythema and reached out to their hcp at geissinger.
 
Additional Manufacturer Narrative
An internal investigation initiated on march 4, 2026, identified a firmware/hardware interaction issue in model (b)(4) devices using software version 3.17.The issue is specifically tied to the rev h "no sensor" clearlink main board and the rev d "ams osram" remote sensor board.Testing confirmed the uv sensor gain can fail to apply correctly during the initialization function at power-up.When this occurs, the gain may default to a lower value (4 or 5) instead of the configured value (7 for uvb), leading to incorrect calibrated output calculations.The patient's overexposure was a direct result of this "dropped" gain state combined with the failure of the device to save updated settings to the intended min_on threshold.A "stop ship" was issued on march 4, 2026.The planned 806 report covers (b)(4) devices and includes a temporary field fix to adjust the min_on value.This adjustment is designed to ensure the device operates in fixed calibration or detects a dropped gain to prevent future overexposure events.

Brand Name
PHOTHERA 600
Common Device Name
P600-3D
Manufacturer (Section D)
THE DAAVLIN DISTRIBUTING CO.
205 west bement street
bryan OH 43506
Manufacturer (Section G)
THE DAAVLIN DISTRIBUTING CO.
205 west bement street
bryan OH 43506
Manufacturer Contact
michele thiel
205 west bement street
bryan, OH 43506
4196366304
MDR Report Key24767421
Report Number1526255-2026-00002
Device Sequence Number9153657
Product Code FTC
UDI-Device Identifier00810182930305
UDI-Public00810182930305
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K212510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberP600-3D
Device Catalogue Number6D10NCL8
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
TO BE PROVIDED
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale